# SDR HNAA2023091800331

- Difficulty date: August 20, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 51,724 hours, 48,336 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E991923 RUDDER II HAS AN EXTERNAL REPAIR DOUBLER ON LH SIDE ABOVE ACCESS PANEL#327CL NO REPAIR INFO FOUND. RE-ACCOMPLISHED REPAIR FOR DTI FCD: RUDDER II HAS AN EXTERNAL REPAIR DOUBLER ON LH SIDE ABOVE ACCESS PANEL #327CL IAW EO1-55-23-0259.
